# SDR DALA2024021201963

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 51,744 hours, 24,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: UNKNOWN
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 PUNCTURE ON FLOOR DECK FWD TO COOCKPIT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00093 PUNCTURE ON FLOOR DECK FWD TO COOCKPIT DOOR WAS REPAIRED PER B757-200 SRM. (0195967)
